# SDR FDEA201003140819

- Difficulty date: March 14, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 40,847 hours, 26,017 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 658385001
- Part serial: 6159187
- Condition: Unknown
- Location: Prbc Valve
- Part time: 8,266 hours, 6,248 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O HEARD LOUD POP.  OBSERVED FLUCTUATING EPR ON ENG NR 2 WITH OIL TEMP APPROX 115 DEGREES C.  RESTARTED NR 2 ENG AT REDUCED POWER SETTING REMAINDER OF FLIGHT WITH NORMAL INDICATIONS INCLUDING NORMAL OIL TEMP.  INSPECTED INLET AND EXHAUST OF NR 2 ENG FOR ANY EVIDENCE OF DAMAGE. NONE FOUND.  PERFORMED COMPRESSOR BLEED VALVE OPS TEST IN REF TO CHP 7-5 OF 727 JRH.  OPS CK GOOD.  PERFORMED TAKEOFF EPR TEST IN REF TO JRH CHP 7-15. TEST GOOD.  NO FLUCTUATIONS IN EPR AND NO COMPRESSOR STALLS.  ALL ENG PARAMETERS WERE WELL WITHIN LIMITS.  GOOD,  STRONG, STABLE ENG  R & R THE NR 2 ENG PRESSURE RATIO BLEED CONTROL IN REF TO AMM 75-31-011-4 AS PRECAUTIONARY IAW MOCC.  RAN ENG AND PERFORMED THE COMPRESSOR BLEED VALVE TEST  IN REF TO JRH.  NO PROBLEMS NOTED.  AWAITING TDR RESULTS.
